# SDR SWAA002667

- Difficulty date: December 18, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- Aircraft time: 54,046 hours, 57,341 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SVC & AFT ENTRY DOOR EMERGENCY EVAC SLIDE ASSY PRESS INDICATORS OUT OF VIEW. REPOSITIONED SLIDE ASSY PER MM.
